# SDR UALA2012031201572

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 46,021 hours, 18,279 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR AFT OF DOOR 1L IS DENTED AT FRAME 23 JUST ABOVE FLOOR LEVEL.  MAJOR REPAIR ACCOMPLISHED: HFEC INSP FOR DAMAGE REMOVE REF NTM51-10-08PB6, NO DAMAGE NOTED.  INSTALLED DOUBLER REPAIR. N-R E38251-376078-45059.
